Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On simply transitive groups with transitive abelian subgroups of the same degree


Author: Dorothy Manning
Journal: Trans. Amer. Math. Soc. 40 (1936), 324-342
MSC: Primary 20B05
MathSciNet review: 1501877
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20B05

Retrieve articles in all journals with MSC: 20B05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1936-1501877-4
Article copyright: © Copyright 1936 American Mathematical Society